# SDR CA131008008

- Difficulty date: October 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Rroyce SPEY*
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: JR30351
- Condition: Cracked
- Location: Engine
- Part time: 7,618 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE SECOND MID-LIFE VISIT/30 YEARS CALENDAR INSPECTION, IT WAS DISCOVERED THAT MULTIPLES CRACKS WERE FOUND IN SERRATION 8 & 9, 0.4480IN TO 0.0635 IN LONG, ON A HP1 TURBINE DISC PN: JR30351, S/N 684GAK.  THE CRACKS NOTED ON FIRTREE NR 8 ARE RUNNING ON THE FIRTREE END FACE FROM ONE SIDE OF THE FIRTREE SERRATIONS TO THE OTHER SIDE OF THE FIRTREE SERRATIONS AND GOING DOWN IN THE SERRATIONS ROOT RADIUS NR 1 & 2 ON THE SIDE FACING FIRTREE NR 9 AND DOWN IN THE SERRATION ROOT RADIUS NR 4 FACING FIRTREE NR 7 ON THE DISC FRONT FACE. 2) THE CRACKS NOTED ON FIRTREE NR 9 ARE LOCATED ON THE FIRTREE SERRATION END FACES AND GOING DOWN IN THE SERRATION ROOT RADIUS 1, 2, 3 AND 5 FROM THE BUCKET GROOVE OF THE FIRTREE AND FACING FIRTREE NR 8 ON THE DISC FRONT FACE.
